VOL. 28 · NO. 3 | Fall 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 28 (3), (Fall 1998)
No abstract available
Articles
Mati Abel, Jorma Arhippainen
Rocky Mountain J. Math. 28 (3), 793-799, (Fall 1998) DOI: 10.1216/rmjm/1181071740
No abstract available
A.S.A. Al-Hammadi
Rocky Mountain J. Math. 28 (3), 801-812, (Fall 1998) DOI: 10.1216/rmjm/1181071741
KEYWORDS: 34E05
No abstract available
B.L. Chalmers, M.P. Prophet
Rocky Mountain J. Math. 28 (3), 813-834, (Fall 1998) DOI: 10.1216/rmjm/1181071742
No abstract available
Dongjian Chen, Bor-Luh Lin
Rocky Mountain J. Math. 28 (3), 835-873, (Fall 1998) DOI: 10.1216/rmjm/1181071743
KEYWORDS: denting point, Mazur intersection property, ball separation, extreme point, point of continuity, equivalent norms, 46B20, 46B22
No abstract available
Doğan Çömez
Rocky Mountain J. Math. 28 (3), 875-883, (Fall 1998) DOI: 10.1216/rmjm/1181071744
KEYWORDS: 47A35, 28D99
No abstract available
Walter Dambrosio
Rocky Mountain J. Math. 28 (3), 885-926, (Fall 1998) DOI: 10.1216/rmjm/1181071745
No abstract available
Erik Dofs
Rocky Mountain J. Math. 28 (3), 927-938, (Fall 1998) DOI: 10.1216/rmjm/1181071746
No abstract available
J. Matthew Douglass
Rocky Mountain J. Math. 28 (3), 939-956, (Fall 1998) DOI: 10.1216/rmjm/1181071747
No abstract available
Angel Ferrández, Pascual Lucas, Miguel A. Meroño
Rocky Mountain J. Math. 28 (3), 957-975, (Fall 1998) DOI: 10.1216/rmjm/1181071748
No abstract available
S. Hejazian, A. Niknam
Rocky Mountain J. Math. 28 (3), 977-982, (Fall 1998) DOI: 10.1216/rmjm/1181071749
KEYWORDS: Continuity of homomorphism, JB$^*$-algebra, separating space, 46L70
No abstract available
William C. Jagy
Rocky Mountain J. Math. 28 (3), 983-1015, (Fall 1998) DOI: 10.1216/rmjm/1181071750
No abstract available
Eric R. Kaufmann
Rocky Mountain J. Math. 28 (3), 1017-1028, (Fall 1998) DOI: 10.1216/rmjm/1181071751
KEYWORDS: boundary value problems, cones in a Banach space, Green's functions, ‎positive‎ ‎solutions, 34B15, 34B27
No abstract available
Denny H. Leung
Rocky Mountain J. Math. 28 (3), 1029-1034, (Fall 1998) DOI: 10.1216/rmjm/1181071752
KEYWORDS: 46B20, 46B28
No abstract available
Jian-Lin Li, H.M. Srivastava
Rocky Mountain J. Math. 28 (3), 1035-1041, (Fall 1998) DOI: 10.1216/rmjm/1181071753
KEYWORDS: univalent functions, Komatu's conjecture, Thomas's conjecture, Starlike functions, $\a$-spirallike functions, close-to-convex functions, Pólya-Schoenberg conjecture, integral convolution, Riemann zeta function, 30C45, 30C50
No abstract available
Franklin Mendivil
Rocky Mountain J. Math. 28 (3), 1043-1051, (Fall 1998) DOI: 10.1216/rmjm/1181071754
No abstract available
Milan Merkle
Rocky Mountain J. Math. 28 (3), 1053-1066, (Fall 1998) DOI: 10.1216/rmjm/1181071755
KEYWORDS: Gamma function, digamma function, convexity, logarithmic convexity, Schur convexity, Inequalities‎, 33A15, 26D20
No abstract available
John Quigg
Rocky Mountain J. Math. 28 (3), 1067-1088, (Fall 1998) DOI: 10.1216/rmjm/1181071756
KEYWORDS: 46L55
No abstract available
Dus˘an Repovs˘, Pavel V. Semenov, Evgenij V. S˘c˘epin
Rocky Mountain J. Math. 28 (3), 1089-1101, (Fall 1998) DOI: 10.1216/rmjm/1181071757
KEYWORDS: Upper (lower) semi-continuous multivalued maps, selections, approximation, paracompact spaces, ‎54C60‎, 54C65, 54C10, 54F35
No abstract available
E. Rykken
Rocky Mountain J. Math. 28 (3), 1103-1124, (Fall 1998) DOI: 10.1216/rmjm/1181071758
KEYWORDS: 58F15
No abstract available
R.J. Simpson
Rocky Mountain J. Math. 28 (3), 1125-1133, (Fall 1998) DOI: 10.1216/rmjm/1181071759
No abstract available
Linda Sundbye
Rocky Mountain J. Math. 28 (3), 1135-1152, (Fall 1998) DOI: 10.1216/rmjm/1181071760
KEYWORDS: 34A05, 34A07
No abstract available
M.V. Velasco, A.R. Villena
Rocky Mountain J. Math. 28 (3), 1153-1187, (Fall 1998) DOI: 10.1216/rmjm/1181071761
KEYWORDS: 46H40, 47B47
No abstract available
Paul Yiu
Rocky Mountain J. Math. 28 (3), 1189-1202, (Fall 1998) DOI: 10.1216/rmjm/1181071762
No abstract available
Back to Top